# SDR USAA000348

- Difficulty date: March 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, AFT CARGO FLOOR STRINGER, STATION 747, RBL 13.  REPAIRED PER SRM 53-00-53 FIG 202.  (M)
